# SDR AALA202302035022

- Difficulty date: November 4, 2022
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 62,445 hours, 36,188 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225200
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME AFT FACE WEB ON THE LOWER HORIZONTAL FLANGE RADIUS AT FR 68 AND S22L. MAINTENANCE REPAIRED FRAME PER EA 340323 AND SRM 53-41-12-300-011.
